Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Accelerating convergence of trigonometric approximations

Authors: William B. Jones and G. Hardy
Journal: Math. Comp. 24 (1970), 547-560
MSC: Primary 65.20; Secondary 42.00
MathSciNet review: 0277086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Lanczos has recently developed a method for accelerating the convergence of trigonometric approximations for smooth, nonperiodic functions by modifying their boundary behavior. The method is reformulated here in terms of interpolation theory and is shown to be related to the theory of Lidstone interpolation. Extensions given include a new type of modifying function and the establishment of criteria for the convergence of associated interpolation series. Applications are given for the error function and its derivative.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20, 42.00

Retrieve articles in all journals with MSC: 65.20, 42.00

Additional Information

PII: S 0025-5718(1970)0277086-X
Keywords: Trigonometric approximation, interpolation series, accelerating convergence, Fourier series, Lidstone interpolation
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia